MathSciNet Relay Station
MathSciNet bibliographic data
MR2494707 (2010b:49012) 49J40 (47H05 47J20 47J25)
Feng, Hai Rong; Ding, Xie Ping A new system of generalized nonlinear quasi-variational-like inclusions with $A$-monotone operators in Banach spaces. J. Comput. Appl. Math. 225 (2009), no. 2, 365–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement